Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 247046, 11 pages.
New Results for Periodic Solution of High-Order BAM Neural Networks with Continuously Distributed Delays and Impulses
By M-matrix theory, inequality techniques, and Lyapunov functional method, certain sufficient conditions are obtained to ensure the existence, uniqueness, and global exponential stability of periodic solution for a new type of high-order BAM neural networks with continuously distributed delays and impulses. These novel conditions extend and improve some previously known results in the literature. Finally, an illustrative example and its numerical simulation are given to show the feasibility and correctness of the derived criteria.
J. Appl. Math., Volume 2013 (2013), Article ID 247046, 11 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yang, Chang-Bo; Huang, Ting-Zhu; Shao, Jin-Liang. New Results for Periodic Solution of High-Order BAM Neural Networks with Continuously Distributed Delays and Impulses. J. Appl. Math. 2013 (2013), Article ID 247046, 11 pages. doi:10.1155/2013/247046. https://projecteuclid.org/euclid.jam/1394807946